On general proof of Fermat's last theorem

Yahya, Q.A.M.M.

Portugaliae mathematica (1973)

  • Volume: 32, Issue: 3, page 157-170
  • ISSN: 0032-5155

How to cite


Yahya, Q.A.M.M.. "On general proof of Fermat's last theorem." Portugaliae mathematica 32.3 (1973): 157-170. <http://eudml.org/doc/115204>.

author = {Yahya, Q.A.M.M.},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {157-170},
publisher = {Sociedade Portuguesa de Matemática},
title = {On general proof of Fermat's last theorem},
url = {http://eudml.org/doc/115204},
volume = {32},
year = {1973},

AU - Yahya, Q.A.M.M.
TI - On general proof of Fermat's last theorem
JO - Portugaliae mathematica
PY - 1973
PB - Sociedade Portuguesa de Matemática
VL - 32
IS - 3
SP - 157
EP - 170
LA - eng
UR - http://eudml.org/doc/115204
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.